# SDR SWAA2021071994537

- Difficulty date: July 13, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 52,928 hours, 35,104 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR HANDLE LOOSE / [01] RESECURED AFT ENTRY DOOR INTERIOR HANDLE REF. AMM 52-13-31; [02] INSPECTED
